# SDR CALA2021100601786

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5337090121000
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE VT MAE N/R #0013869 ROTO PROBE OF ADDITIONAL FASTENER HOLES PER STEP 3.2 OF EA 5330-05216 REV B OP002 FOUND SIX ADDITI ONAL FASTENER HOLES WITH CRACKS O/B OF Y+1292 24-MAR-2022 REF VT MAE N/R #0013869. REPAIRED LH PRESSURE PANEL IAW ECRA INTERIM REPAIR ACCOMPLISHED PER PART 1 OF ECRA 5331-02768 5331-02768 WITH NO DEVIATIONS. ACCOMPLISH PERMANENT REPAIR PER P ART 3 OF LATEST REVISION OF ECRA 5331-02768 ON OR BEFORE DIP 53-DIP MISSING STATEMENT "INTERIM REPAIR ACP''D PER PART 1 OF ECRA 5331-02768. APPROVED DIP TO ACCOMPLISH PERMANENT REPAIR PER PART 3 OF LATEST TOMC-APPROVAL FROM SC1ELBYC COMMENT REVISION OF ECRA 5331-02768 ON OR BEFORE 24MAR2022. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
